# SDR IPXA09557405

- Difficulty date: August 31, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N449UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27738
- Aircraft time: 17,585 hours, 11,553 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103078
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENTS ON AFT CARGO COMPARTMENT AT FRAME STA 1500, ALONG STR S-25R (2 LOCATIONS).  DENTS FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07-1A1 FIG 101.  CUT OUT DAMAGE IAW SRM 53-00-07-2R5 FIG 201.  HFEC AT CUTOUT + HOLES IAW NTM51-00-19PT6/-16PT6, NO CRACKS NOTED.  FAB REPAIR PART PER MAE TR T9/803772 (7075-T6 0.071).  INSTALL REPAIR PARTS IAW EA757-5362-27- A1909, SRM 53-00-07-2R5 FIG 201 DET I AND IPXA EO B757-5310-34980-A.
